# SDR SIMA201003401

- Difficulty date: February 2, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 24,516 hours, 23,988 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 7287580505
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THAT THE LEFT NR 1 EMERGENCY LIGHT STRIP HAS A BROKEN WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BOTH CONNECTORS IAW EMB 145 SWPM 20-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
